Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Loss of libido - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   For the past 4 yrs I have had absolutely no libido. I have been to several doctors who have not helped, I have been counselled and have also been to a hypnotherapist, I have been on the pill, i have been off the pill and I have tried numerous different pills. Nothing has worked. I am not depresse or anxious or anything like that. Also whether or not this is related, my vagina always smells. I also get really thick discharge & it gets itchy. Is that an infection and if so what infection? Please please help!!!!
Doctor :   Let me read it

Doctor :  
It is a bacterial/fungal infection mainly
Doctor :  
That is of concern and has to be treated
User :   could it be cause of no libido?
Doctor :   Yes

Doctor :  
It will have an impact
Doctor :  
May I know your age?
User :   the no libido has been a problem for alot alot longer
User :   22
Doctor :  
Doctor :   Can I ask you a few questions about your menstrual and sexual history?
User :   yes
Doctor :   How is your menses?

Doctor :  
in terms of regularity and bleeding
User :   regular and the bleeding used to be normal but last month was very light
Doctor :   Ok

Doctor :  
Since when are you active sexually?
User :   14, so 8yrs ago
Doctor :   Ok

Doctor :  
How frequent was it?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor